Posted by: Hairless | 2009-02-24

Loss of Hair

I have been losing my hair for some months now and I am very distressed about it. About six months ago my doctor put me onto cipramil and adco alzam for panic attacks and depression, etc. due to stress within my marriage and family. I have had probably all the blood tests to ascertain whether I am deficient and have also been put onto ferrimed for an iron deficiency. All other tests have proven negative. I am also taking (on my own as a desperate measure to encourage my hair to grow) several Solal vitamins that encourage growth and loss prevention. I have stopped washing my hair everyday and blowdrying as it comes out in handfuls and brushfulls. I now wash every third day with the addition of bergamot in my shampoo and conditioner. i brush only when necessary - I have curly hair and can get away with the au naturale look and trying it up losely. I have been on a diet - contolled with a doctor which entails taking daily injections - and have lost about 12kgs in the last three + months. Please let me know whether any of the medications I am on can result in causing more hair loss. I am beside myself - I am used to having a huge head of hair . I am 52 this year! Please help me. If you cannot please refer me to one of your other doctors on your panel. Thank you very much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Hairless
A drop in esterogen levels, combined with stress and dieting are all trigger factors for hairloss. What is in the injections you get for the diet? Has your thyroid hormone level been tested? Please answer by in a new "post a question" box.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.